# SDR MALA954613

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3022 - DURING THE PREFLIGHT IN DTW, THE FIRST TWO RED FLOOR TRACK LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS.  SYSTEM OPERATED SATISFACTORILY.  (M)
